# SDR 03FDEA01892

- Difficulty date: November 7, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310
- Aircraft serial: 191
- Aircraft time: 29,491 hours, 26,878 cycles
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Part number: ABS030901
- Condition: Faulty
- Location: Access Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF DTW LOWER ACCESS DOOR AMBER LIGHT- FOLLOWED ECAM RETURNED TO LAND DTW NO EMERGENCY DECLARED.  AT BLOCK IN FOUND ACCESS DOORS CLOSED AND LOCKED.  RELEASED LOCKS ON BOTH DOORS FOUND PRESSURE HOLDING DOORS IN CLOSED POSITION.  CREW REPORT NO PRESSURE ALERT.  ACN RELEASED FOR SERVICE PER MEL/CDL: 52-30-03  CATEGORY: C EXPIRATION: 17NOV03  "MEL 52-30-03: FWD & AFT LOWER ACCESS DOORS CLOSED & LOCKED INDICATION ON ECAM, DOOR PAGE - INOP.  FWD & AFT LOWER ACCESS DOORS VISUALLY CHECKED CLOSED & LOCKED.  REMOVED AND REPLACED AFT LOWER ACCESS DOOR LIMIT SWITCH IAW M/M CH 52-71-11-4.  OPS CHECK OK CLEARS MEL.
